MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 S-ROM*STM STD,36NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 S-ROM*STM STD,36NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523193
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Inflammation (1932); Pain (1994); Discomfort (2330); Test Result (2695); No Code Available (3191)
Date of Event 02/28/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges that the patient suffers from pain, discomfort, inflammation, fluid collection and difficulty ambulating.Update 08 aug 2018 (b)(4) has been re-opened under (b)(4) due to receipt of ppf, implant records and sticker sheets.In addition to what previously alleged, ppf alleges metal wear, metallosis and elevated metal ions.Also added stem in impacted product due to alleged high metal ions.Doi: (b)(6) 2010, dor: (b)(6) 2012, left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8940161
Report Number1818910-2019-102399
Device Sequence Number3039306
Product Code JDI
UDI-Device Identifier10603295170877
UDI-Public10603295170877
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Catalogue Number523193
Device Lot Number3078557
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight98